# SDR FDEA202110192570

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 69707 SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER N00328 MAJOR   REPAIR, REQUIRED INSPECTION ITEM, JOB PROGRESS FORM ITEMS 4 TO 5 AND 7 TO 10 DO NOT   HAVE REQUIRED INSPECTION ITEM BLOCK MARKED.  EXISTING DOUBLER REMOVED AS PER SRM 51-33-01-0G AT LEFT HAND WING LEADING EDGE AT   STATION XOS 789 AND FABRICATED DOUBLER PER DOUGLAS DRAWING ARB3954 REVISION K.   INSTALLED FABRICATED DOUBLER AT LEFT HAND WING LEADING EDGE AT STATION XOS 789 AS   PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
